# SDR HALA2009071600303

- Difficulty date: July 16, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 28,234 hours, 5,398 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Condition: Dirty
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON OVERNIGHT CHECK FOUND C PIMU MESSAGE ON EICAS ECS/MSG PAGE,  TROUBLESHOT PER FIM 71 PIMUINX BITE OF LT PIMU REVEALS MESSAGE EEC CH B REVERSER RING FAIL.  T/S PER PIMU MESSAGE INDEX 352-25 CODE RESISTANCE CHECK OF EEC HARNESS GOOD LT T/R LVDT GOOD PERFORMED REPAIR CONFIRMATION NO FAULTS OK FOR SERVICE CLEANED CONNECTORS OK FOR SERVICE CLEANED CONNECTORS D8344P&D8342P MSG CLRD.
